# SDR SWAA2016040550608

- Difficulty date: February 24, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545402
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW CTR WING SECTION, SUPPORT ANGLE STIFFENER CRACKED AT BS 663, RBL 6.15.  REPAIRED STIFFENER IAW EA.
